# SDR SWAA2022032425915

- Difficulty date: November 24, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANEL 521HB FORWARD INBOARD CORNER IS CRACKED AT FASTENER HOLE / REPAIRED AND RESTORED PAINT FINISH TO PNL 521 HB FWD INBD CORNER FASTNER HOLE ELONGATED AND CRACKED MARKED. IAW B737-700 SRM 51-41-01-2R-1 REV 69; SRM 51-70-04-2R-9 REV 69; SRM 51-70-04-2R-0 REV 69; AMM 51-21-99-300-802 REV 69; AMM 51-21-99-300-801 REV 69. A33188; A19242; A13438; A44971
